# SDR 2005UALA00628

- Difficulty date: July 4, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 26,407 hours, 3,258 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 209
- Condition: Inoperative
- Location: Door 4l Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN EEL INOPERATIVE, DR 4L AFT.  REPLACED BURNED OUT LAMP.
